MAUDE Adverse Event Report: Zimmer Biomet, Inc. COMP RVSR SHLDR GLNSP +3 36MM; Shoulder Prosthesis, Reverse Configuration

Zimmer Biomet, Inc. COMP RVSR SHLDR GLNSP +3 36MM; Shoulder Prosthesis, Reverse Configuration
Catalog Number 115313
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 12/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a right total reverse shoulder arthroplasty and subsequently required a revision approximately 4 weeks post-implantation due to instability.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4) h6: proposed annex g code: mechanical (g04) - head the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
COMP RVSR SHLDR GLNSP +3 36MM
Common Device Name
Shoulder Prosthesis, Reverse Configuration
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50114822
Report Number0001825034-2026-02255
Device Sequence Number5305579
Product Code PHX
UDI-Device Identifier00880304475779
UDI-Public(01)00880304475779(17)350516(10)J7954378
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number115313
Device Lot NumberJ7954378
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale